# SDR EY2R9601355

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B95
- Propeller: Hartzl HC92WK2
- System (JASC): 6110 · Propeller Assembly
- Part: Rod
- Part number: 855
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PITCH CHANGE ROD.
